# SDR DALA1203893118

- Difficulty date: January 22, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347210220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM +Y1292 AT FR68 THROUGH FR69 HAS SEVERAL FASTENER HOLES CORRODED.  BLENDED AREA IAW A319  SRM 51-74-00 L=2.80" W=1.50" D=0.070".  FOUND TO BE OUT OF LIMITS IAW A319/A320 TRM 53-41-15.  REMOVED AND REPLACED FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.  REPLACED 1 (EA) CORRODED SPLICE IAW A319 SRM 51-42-11.  STRINGER 490428 BFM
